Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Weaning off of Oxycodone, Opana. Side effects?

I have been on Oxycodone 240mg plus a day for the past 5 years and today my pain doc took me down to 3 a day then to 2 a day next week then to 1 a day. They said my levels were to high and they had to cut me off. What can I do, how bad am I going to feel and will I die? I have also been on Opana 20mg twice a day and he is doing the same thing with that. Subtle ween down.
Asked On : Sun, 17 Feb 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Psychiatrist 's  Response
Thanks for using healthcare magic.

Without oxycodone you are not going to die, so do not worry. Drug has to be reduced as its level is high as per your doctor.

You can continue to go for psychotherapy or counselling sessions and may consult your doctor if symptoms if any , reappear.

I hope It will help you.
Answered: Thu, 20 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor